MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PLL161207
Medical Device Problem Codes Complete Blockage (1094); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 07/28/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The following information was obtained from voluntary user facility mdr report #5112721: on an unknown date, gore® excluder® aaa endoprostheses were implanted to treat an unknown etiology.On or about (b)(6) 2022, acute occlusion of the right limb of the excluder endograft, gore excluder main body (28.5x14.5x12), gore left limb (12x10), and gore right limb (12x7) was reported.
 
Additional Manufacturer Narrative
Age at the time of event/date of birth: this information has been requested, but has not yet been provided to gore.Gender: this information has been requested, but has not yet been provided to gore.Patient weight: this information has been requested, but has not yet been provided to gore.Date of event: as the date of identification of the device occlusion has been requested, but has not yet been provided to gore, the date of event will be estimated as the date of event provided by the user facility in the mdr: (b)(6) 2022.Other relevant history, including preexisting medical conditions: this information has been requested, but has not yet been provided to gore.Device information: this information has been requested, but has not yet been provided to gore.If implanted, give date: this information has been requested, but has not yet been provided to gore.Concomitant medical products and therapy dates: this information has been requested, but has not yet been provided to gore.Device manufacture date: as the device lot/serial number has not been provided to gore, the device manufacture date remains unknown.Type of investigation: code b22 - as the device lot/serial number has not been provided to gore, no device history record review was able to be completed.Type of investigation: code b13 - additional information has been requested from the user facility.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
Additional devices included on this report are as follows: catalog #rlt281412/serial #(b)(6)/udi #(b)(4) which is captured in manufacturer report #3007284313-2022-02226.
 
Event or Problem Description
On (b)(6) 2022, the patient underwent endovascular treatment of an abdominal aortic aneurysm using gore® excluder® aaa endoprostheses.On or about (b)(6) 2022, acute occlusion of the right limb of the gore® excluder® aaa system was observed.A 28.5mmx14.5mmx12cm trunk-ipsilateral leg component was implanted and a 12mmx7cm iliac extender component was placed on the patient's right side.
 
Additional Manufacturer Narrative
H.6.Investigation findings for analysis of production records: code c19 - the review of the manufacturing paperwork verified that the lots involved in this event met all pre-release specifications.H.6.Investigation findings for communication/interviews: code c21 remains unchanged.H.6.Investigation conclusions: code d16 remains unchanged h.6.Investigation findings for analysis of production records: code c21 updated to code c19.
 
Additional Manufacturer Narrative
B.3.Date of event: remains unchanged.B.7.Other relevant history, including preexisting medical conditions: added.D.10.Concomitant medical products and therapy dates: asked but unavailable.H.6.Investigation conclusions: code d12 added.According to the gore® excluder® aaa endoprosthesis instructions for use, potential device or procedure related adverse events that may occur and/or require intervention or additional intraoperative procedure time include, but are not limited to, occlusion of device or native vessel.B.2.Outcomes attributed to adverse event: updated b.5.Event description: updated.H.6.Health effect - impact code: code f24 updated to code f1901.H.6.Medical device problem code: code a26 updated to code a140901.H.6.Investigation findings for communication/interviews: code c21 updated to code c19.H.6.Investigation conclusions: code d16 updated to code d15.
 
Event or Problem Description
On (b)(6) 2022, the patient underwent endovascular treatment of an abdominal aortic aneurysm using gore® excluder® aaa endoprostheses.A 28.5mmx14.5mmx12cm trunk-ipsilateral leg component and a 12mmx7cm iliac extender component were implanted.The iliac extender component was placed on the patient's right side.On or about (b)(6), 2022, acute occlusion of the right limb of the gore® excluder® aaa system was observed.There was no suspected root cause of the occlusion.No device kinks or other issues were observed.On an unknown date, the patient was treated with a surgical fem-fem bypass.There were no further reported issues.
 
Additional Manufacturer Narrative
H.6.Type of investigation: code b15 added.H.6.Type of investigation: code b15 - images were provided, and an imaging evaluation was performed.H.6.Investigation findings: code c19 added.H.6.Investigation findings for imaging evaluation: code c19 - the imaging evaluation stated the following: the evaluation was performed based on three provided.Jpg images.No contrast was visualized within the ipsilateral leg of the implanted device.The evaluation notes that the images received cannot be used to perform a full imaging evaluation because they do not meet the dicom standard.The extent and accuracy of the observations and findings may be limited due to the completeness, format and/or quality of the images provided for review.Gore cannot guarantee the images provided are complete, accurate, or lack alteration.Therefore, gore cannot guarantee all key findings have been captured or that the findings are accurate.H.6.Investigation conclusions: code d16 remains unchanged.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SILICON VALLEY B/P
2890 de la cruz blvd.
santa clara CA 95050
Manufacturer Contact
jenna lopez
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key15850100
Report Number3013164176-2022-01550
Device Sequence Number5076802
Product Code MIH
UDI-Device Identifier00733132618798
UDI-Public00733132618798
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 11/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/25/2025
Device Model NumberPLL161207
Device Catalogue NumberPLL161207
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2022
Supplement Date Received by Manufacturer04/19/2023
06/21/2023
09/27/2023
09/27/2023
Initial Report FDA Received Date11/23/2022
Supplement Report FDA Received Date05/19/2023
07/20/2023
10/27/2023
11/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/27/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age79 YR
Patient SexFemale